# SDR R61A2019021120167

- Difficulty date: February 2, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 36,337 hours, 27,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR ACCEPTANCE/BRIDGE PACKAGE MAINTENANCE FOUND RIB 10A CRACKED ON RH HORIZONTAL STAB; UPPER SURFACE ATTACH FLANGE @ 6TH FASTENER HOLE FROM THE FRONT.  REMOVED DAMAGED RIB 10A (P/N 170-62571-602) AND REPLACED IAW EMB SRM 51-40-08. SEE W/O H6673, SN# 0112 FOR WORK PERFORMED. (MAJOR: FCS# 55-10-00-005)
